# SDR CA120329009

- Difficulty date: March 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,218 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Nut
- Part number: MS210423
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW HAD DIFFICULTY STEERING THE ACFT WHEN TAXING. ON INVESTIGATION OF DEFECT, IT WAS FOUND THAT THE STEERING LINK ASSY HAD COME APART INTERNALLY.  WHEN STEERING BUNGEE WAS DISASSEMBLED, IT WAS FOUND THAT THE RETAINING NUT, PN MS21042-3 HAD COME LOOSE AND ALLOWED THE STEERING LINK TO COME APART.  NO OTHER DAMAGE WAS FOUND.  THE THREADS IN THE NUT AND ON THE STUD WHERE NOT DAMAGED.  SUSPECT THAT ON THE LAST REASSEMBLY OF THE UNIT, THE NUT WAS NOT TIGHTENED CORRECTLY.
